Modal Dynamics for Positive Operator Measures

File Size Format
25747_1.pdf 174Kb Adobe PDF View
Title Modal Dynamics for Positive Operator Measures
Author Gambetta, Jay; Wiseman, Howard Mark
Year Published 2004
Publisher Plenum Publishing Corporation
Citation Foundations of Physics, Vol. 34, pp. 419-448
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1023/B:FOOP.0000019622.81881.f8
Copyright Statement Copyright 2004 Springer-Verlag. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.The original publication is available at www.springerlink.com
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice